# SDR MALA060564

- Difficulty date: September 24, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 23,328 hours, 25,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM FROM FLOOR PROXIMITY LIGHT INOP.  REPLACED INOP FLOOR PROXIMITY LIGHT PN 6636-2.
